I wish this would STOP!

I've posted on here before about this but I thought it would have stopped by now!

I had the contraceptive jab in Feb and it last until the end of May, but since about the 20th May, I've been bloody bleeding. I went to the doctors last weeks and she gave me Tranexamic tablets which are supposed to stop the bleeding, i've been taking them for 4 days now and I'm still bleeding.
The bleeding keeps getting lighter then hardly anything and then all of a sudden it comes back really heavy, its really driving me mad!!!

Anyone had this, or know someone who has had it.

Anne-Marie
xx

Posts

  • Hay there, thanks for reading it, I was told to take them for a week then go back if it doesn't stop it'll be a weekon Thursday so I'll need to make another appoinment.
    xx
  • Hi hun

    I have had tranexamic acid before for heavy painful AF - they are only supposed to lighten the bleed not stop it? They were prescribed by my gynae! I would definitely go back if it doesn't stop xx
Sign In or Register to comment.